MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: currently no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the investigation is ongoing.A root cause has not yet been determined.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of a potential product malfunction after analysis of the luminos agile max system log files.The provided log files showed a toggling pattern of blocked movement buttons and error 509/017 had occurred several times since (b)(6) 2024.It was unclear if there was any unintended movement during clinical workflow during this time.Information was received on march 11, 2024, stating there was unintended movement starting in the beginning of (b)(6) 2024.The patient table would move only by the user touching the joystick/optigrip without activating a movement button.The unintended movement would have stopped as soon as the user let go of the optigrip.The user can always stop unintended movement by pressing an emergency stop button.It is assumed that this unexpected movement could lead to a serious injury in a worst-case scenario.The issue is therefore now classified as reportable with the new awareness of march 11, 2024.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported toggling pattern of blocked movement buttons found within the log files.Additionally, the issue investigated in a related complaint (b)(4), mfg.Report number 3004977335-2024-00016, the error code 509/017 was observed.The mentioned error code 509/017 indicates that a button is active at the control console during startup.The system recognized the toggling behavior of the button ¿system tilt slow clockwise¿ at the startup and blocked this button for manual use.This can be cleared by a system restart.The investigation of the issue did not identify an exact root cause.The following components were replaced and returned for a detailed root cause analysis: d80 i/o board ir (10494668), optigrip incl.C-arm agile (10657026), control unit_dtf_left (10408907), control unit_dtf_right (10408926), force sensor (force sensor on the dit) (07042315), cable harness image receptor agile (10306307), and (ribbon cables between the d80 and the control units dtf left/right).All replaced parts were analyzed and no problems were identified.Since no malfunction of the components could be identified, the system at customer site was checked again by service technician to resolve a possible grounding issue.Finally, the system and all movements were tested and confirmed to work without problems.No further issues were communicated.Based on all investigation results the most probable cause for this issue is assumed to be a connection problem.During the replacement of the mentioned parts many connections between the components were renewed which resolved a potential connection problem.The complaint is closed with this statement.H11 corrected data: d4: the udi number was incomplete in the initial report submitted to the fda on 18-mar-2024.The complete udi number is (b)(4) was reported in this supplemental report.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key18920293
Report Number3004977335-2024-00032
Device Sequence Number12662112
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162(21)61228
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown